# SDR HEEA084636

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,894 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 1610
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER CAUSES TCAS TO DISPLAY ITSELF (NO SUPPRESSION PULSE). CLEANED CORROSION FROM UNIT.  REPLACED WASHER AND 3 INSULATORS.  BENCH CHECK GOOD.
